# SDR C2XA96IA285

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015995003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - INSPECTION CHECK 1C, 2C, 4C - DURING A ROUTINE INSPECTION, THE FORWARD CABIN FLOOR LEVEL LEFT SEAT TRACK WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACD THE DAMAGED TRACK AND THE AIRCRAFT WAS LATER APPROVED FOR RETURN TO SERVICE.  (M)
